# SDR 9501969925

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925US
- Make and model: Doug DC-9-32
- Aircraft serial: 47472
- System (JASC): 5246 · Fluid Service Doors
- Part: Fuel Door
- Condition: Jammed
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLATS WOULD NOT RETRACT FULLY AFTER TAKEOFF AND SLAT DISAGREEMENT LIGHT ILLUMINATED.  RECYCLED SLATS TWICE WITH NO HELP.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  FOUND RIGHT WING FUELING PANEL DOOR JAMMED INTO SLAT.  REPLACED DAMAGED LATCH ON FUEL PANEL AND SECURED DOOR.  SLATS RETRACTED NORMALLY ON OPERATIONAL CHECK.  AIRCRAFT RETURNED TO SERVICE.
